A Small Dispersion Limit to the Long Wave-ShortWave Interaction Equations


Muslu G. M. , Kesici E. , Oruç G.

International Conference on Numerical Analysis and Applied Mathematics (ICNAAM), Rhodes, Greece, 19 - 25 September 2016, vol.1863 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1863
  • Doi Number: 10.1063/1.4992735
  • City: Rhodes
  • Country: Greece

Abstract

We study the small dispersion limit for the three coupled long wave-short wave interaction (LSI) equations, numerically. For this aim, a numerical scheme combining the Fourier pseudo-spectral method in space and a Runge Kutta method in time is constructed. To understand the small dispersion limit, plane wave and solitary wave solutions of LSI equations are considered.